# SDR A6WA201140147

- Difficulty date: February 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION THROUGH OUT DOOR SILL.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED UNSERVICEABLE SILL, DRILLED SERVICEABLE SILL TO FIT IAW REO 601R-53-61-3980, INSTALLED SILL PN 601R350-11-63 IAW REO 601R-53-61-93 AND SRM 51-40-11, 51-42-06, 51-42-21, 51-41-02, 51-42-15.
